# SDR REXA2024011200069

- Difficulty date: November 18, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130541
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER OB FIXED LEADING EDGE OF LH AILERON TO BE CHAFED REMOVED LOWER OB FIXED LEADING EDGE SKIN ATTACHED TO LH AILERON IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLED LOWER OB FIXED LEADING EDGE SKIN PN: CC670-13054-1 ATTACHED TO LH AILERON IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE LOWER OB FIXED LEADING EDGE SKIN PN: CC670-13054-1 ATTACHED TO LH AILERON IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
